# SDR SABA020060

- Difficulty date: May 16, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 33,013 hours, 30,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 883 ON FLIGHT 5099 FROM CLT TO PGV.  DURING PREFLIGHT INSPECTION 2 EMERGENCY FLOOR LIGHTING BULBS WOULD NOT TEST.  MAINTENANCE RESEATED THE BULBS IN THE SOCKETS.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
